MathSciNet Relay Station
MathSciNet bibliographic data
MR1083627 41A15 (13P10 41A63 52B20 68Q40)
Billera, Louis J.; Rose, Lauren L. A dimension series for multivariate splines. Discrete Comput. Geom. 6 (1991), no. 2, 107–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement